# SDR MASA20210922450

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6903320211
- Part serial: NA
- Condition: Dented
- Location: Fs485.0-Fs501.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN PANEL BETWEEN FS485.0 -FS501.0, STGR23R -STGR24R WAS FOUND TO HAVE A DENT. PERFOMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01-001-003-A02, ITEM 1, 53-31-01-101-003-A04, EA81-2021-074.
